Can laser therapy for retinal tears give you headaches afterwards?!

Question: Can laser therapy for retinal tears give you headaches afterwards?
..I mean for a couple months? Cause I got the laser sergury done on September 2010 and since then I've been getting headaches everytime I use the computer for more than 3-4 hours. How many hours is it even required to use the computer for someone who had a retinal tear? Also, what can cause retinal tears? Can using the computer a lot do that? By the way, I'm 20 years old.


Best Answer - Chosen by Voters

It is normal to have post op ocular pain associated with argon laser repair of retinal issues. If you are having symptoms this long after the surgery, though, I would be surprised if it is related to the laser. You just need to go in and let your doc look and make sure all is going well with your surgical results.

Me. I am an optometric physician.

The consumer health information on is for informational purposes only and is not a substitute for medical advice or treatment for any medical conditions.
The answer content post by the user, if contains the copyright content please contact us, we will immediately remove it.
Copyright © 2007-2011 -   Terms of Use -   Contact us

Health Categories